Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking medicines for depression, stress. Having sleeping problems, sweating, headaches. Solution?

Hi my name is Sam and I m taking Lithosun SR 400mg for 14 years and now I m having sleeping problems, sweating and very painful headaches . Since I m really dependent on these pills, I m wondering if I can completely stop taking them. The only reason I started taking them was because of depression and ongoing stress . Is there way that you would recommend for stop using these pills.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

If you are well now, you may consider stopping lithosun SR (lithium). Lithium is a mood stabiliser and is used in patients with bipolar disorder (mania and depression). However, any reduction of dose or discontinuation of the medication should be done under the guidance of your doctor.

If your problem is depression, you may benefit from medications such as escitalopram.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My blog:

Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor